# SDR R61A2022101800639

- Difficulty date: September 21, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 45,406 hours, 27,599 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 2024T3080
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND CORROSION BETWEEN FR 97 - FR 98 AND STGR 28R -STGR 28L UNDER A/C DATA PLATE.  CORROSION FOUND UNDER A/C DATA PLATE BETWEEN FR 97-98 AND BETWEEN STGR 28L-28R WAS REPAIRED IAW ETD2022-170-030122.
